MathSciNet Relay Station
MathSciNet bibliographic data
MR1054632 65D05 (65M99)
Rasch, Philip J.; Williamson, David L. On shape-preserving interpolation and semi-Lagrangian transport. SIAM J. Sci. Statist. Comput. 11 (1990), no. 4, 656–687.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement